# SDR SWAA2024050281453

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 4,860 hours, 2,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY ENRTY DOOR INOP.<[01] REMOVED AND REPLACED FUSE PER CMM 24-35-01.
